Singular integrals on product spaces with variable coefficients

Elena Prestini Dipartimento di Matematica, Università di Milano

TBD mathscidoc:1701.332661

Arkiv for Matematik, 25, (1), 275-287, 1986.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{elena1986singular,
  title={Singular integrals on product spaces with variable coefficients},
  author={Elena Prestini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525011013470},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={275-287},
  year={1986},
}
Elena Prestini. Singular integrals on product spaces with variable coefficients. 1986. Vol. 25. In Arkiv for Matematik. pp.275-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525011013470.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved